Volume 15 (1972)


1 (April), 2 (August), 3 (December)

Seibert, P.;
A Unified Theory of Liapunov Stability
pp. 139--147.
Furumochi, T.;
On the Uniqueness of Solutions of a System of Functional-Differential Equations
pp. 149--159.
Tsutsumi, M.;
On Global Solutions of the Modified KdV Equation in Inhomogeneous Media
pp. 161--172.
Yosida, S.;
On a Control Problem Including a Large Control Parameter
pp. 173--192.
Bownds, J. M. and Diaz, J. B.;
Euler-Cauchy Polygons and the Local Existence of Solutions to Abstract Ordinary Differential Equations
pp. 193--207.
Terry, R. D. and Wong, P. K.;
Oscillatory Properties of a Fourth-order Delay Differential Equation
pp. 209--221.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles